Jason P. Smith
Jason P. Smith
Verified email at - Homepage
Cited by
Cited by
Computing persistent homology of directed flag complexes
D Lütgehetmann, D Govc, JP Smith, R Levi
Algorithms 13 (1), 19, 2020
On the Möbius Function of Permutations With One Descent
JP Smith
The Electronic Journal of Combinatorics 21 (2), 2.11, 2014
EW-tableaux, Le-tableaux, tree-like tableaux and the Abelian sandpile model
T Selig, JP Smith, E Steingrímsson
Electronic Journal of Combinatorics 25 (3), 2018
A formula for the Möbius function of the permutation poset based on a topological decomposition
JP Smith
Advances in Applied Mathematics 91, 98-114, 2017
Intervals of permutations with a fixed number of descents are shellable
JP Smith
Discrete Mathematics 339 (1), 118-126, 2016
The Abelian sandpile model on Ferrers graphs—A classification of recurrent configurations
M Dukes, T Selig, JP Smith, E Steingrimsson
European Journal of Combinatorics 81, 221-241, 2019
Permutation graphs and the Abelian sandpile model, tiered trees and non-ambiguous binary trees
M Dukes, T Selig, JP Smith, E Steingrimsson
Electronic Journal of Combinatorics 26 (3), 2019
Complexes of tournaments, directionality filtrations and persistent homology
D Govc, R Levi, JP Smith
Journal of applied and computational topology 5 (2), 313-337, 2021
On the Möbius Function and Topology of General Pattern Posets
JP Smith
Electronic Journal of Combinatorics 26 (1), 2019
On Distance Preserving and Sequentially Distance Preserving Graphs
JP Smith, E Zahedi
arXiv preprint arXiv:1701.06404, 2017
Topology of synaptic connectivity constrains neuronal stimulus representation, predicting two complementary coding strategies
MW Reimann, H Riihimäki, JP Smith, J Lazovskis, C Pokorny, R Levi
PloS one 17 (1), e0261702, 2022
An application of neighbourhoods in digraphs to the classification of binary dynamics
P Conceiçăo, D Govc, J Lazovskis, R Levi, H Riihimäki, JP Smith
Network Neuroscience 6 (2), 528-551, 2022
The poset of graphs ordered by induced containment
JP Smith
Journal of Combinatorial Theory, Series A 168, 348-373, 2019
The Poset of Mesh Patterns
JP Smith, H Ulfarsson
Discrete Mathematics 343 (6), 2020
Modular decomposition of graphs and the distance preserving property
E Zahedi, JP Smith
Discrete Applied Mathematics 265, 192-198, 2019
On the Möbius function and topology of the permutation poset.
JP Smith
University of Strathclyde, Glasgow, UK, 2015
Asymptotic behaviour of the containment of certain mesh patterns
D Govc, JP Smith
Discrete Mathematics 345 (5), 112813, 2022
Pattern Posets
JP Smith
The system can't perform the operation now. Try again later.
Articles 1–18